English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Derived categories of Keum's fake projective planes

MPS-Authors
/persons/resource/persons235803

Mellit,  Anton
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236198

Shinder,  Evgeny
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Supplementary Material (public)
There is no public supplementary material available
Citation

Galkin, S., Katzarkov, L., Mellit, A., & Shinder, E. (2015). Derived categories of Keum's fake projective planes. Advances in Mathematics, 278, 283-253. doi:10.1016/j.aim.2015.03.001.


Cite as: http://hdl.handle.net/21.11116/0000-0004-126D-E
Abstract
There is no abstract available